On the equation axm A− byn = k

Shorey, T. N. (1986) On the equation axm A− byn = k Indagationes Mathematicae (Proceedings), 89 (3). pp. 353-358. ISSN 1385-7258

Full text not available from this repository.

Official URL: http://www.sciencedirect.com/science/article/pii/1...

Related URL: http://dx.doi.org/10.1016/1385-7258(86)90021-1


This article does not have an abstract.

Item Type:Article
Source:Copyright of this article belongs to Elsevier Science.
ID Code:67757
Deposited On:31 Oct 2011 13:22
Last Modified:31 Oct 2011 13:22

Repository Staff Only: item control page